Blank Cover Image
所蔵情報QRコード

Ukrainian mathematics journal

資料種別:
雑誌
背文字タイトル:
Ukrainian Mathematics Journal
出版情報:
New York, N.Y. : Allerton Press, c1993
形態:
v. ; 28 cm
巻次年月次:
Vol. 1, no. 1 (1993)-v. 1, no. 6 (1993)
ISSN:
10695346
書誌ID:
AA10998201
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Indiana University. Graduate Institute for Mathematics and Mechanics, Indiana University. Dept. of Mathematics

Graduate Institute for Mathematics and Mechanics, Indiana University

徳島大学, 徳島大学総合科学部数理科学教室, 徳島大学工学部数学教室

University of Tokushima

Kinokuniya Book Store Co.

Institut za matematiku (Novi Sad, Serbia)

Institute of Mathematics, Faculty of Science, University of Novi Sad

Consultants Bureau

Consultant Bureau

Dept. of Mathematics, Faculty of Science, Kumamoto University

九州大学大学院数理学研究科, 九州大学大学院数理学研究院

Graduate School of Mathematics, Kyushu University

東京理科大学

Science University of Tokyo

茨城大学理学部数理科学科

Dept. of Mathematical Sciences, Faculty of Science, Ibaraki University

Cambridge University Press

Trung tâm khoa học tự nhiên và công nghệ quốc gia (Vietnam), Hội Toán học Việt Nam

National Centre for Natural Science and Technology & Vietnamese Mathematics Society, Springer

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, Toyama University

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12